# SDR UALA2011053102662

- Difficulty date: May 30, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 41,486 hours, 5,082 cycles
- Engine: Pwa PW40903
- Engine time: 3,200 hours, 18,567 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, TURBINE CASE COOLING DUCT HAS A HOLE IN IT AND IS CRACKED.  DUCT IS LOCATED ABOVE LOW PRESSURE TURBINE CASE COOLING VALVE.  DUCT IS LOCATED ON RT SIDE OF ENGINE AND IS ALSO ABOVE THE TURBINE CASE COOLING HPT AIR VALVE.  REMOVED TURBINE CASE COOLING DUCT.  REPLACED NR 1 ENGINE TURBINE CASE COOLING DUCT.
